MAUDE Adverse Event Report: MERZ NORTH AMERICA, INC. ULTHERA SYSTEM

MERZ NORTH AMERICA, INC. ULTHERA SYSTEM
Model Number UC-1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Burn(s) (1757); Headache (1880); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Skin Discoloration (2074); Urticaria (2278); Deformity/ Disfigurement (2360); Salivary Gland Problem (4484); Skin Infection (4544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, a merz product development specialist (pds) reported via phone that on (b)(6) 2023 a patient experienced an adverse event.The pds stated: "[patient] received swelling/burns on the neck, face, and mouth, as well as nerve damage, numbness, and shooting pains to the top of the head.Patient also experiencing skin hypersensitivity." text messages from the treating physician were also received on (b)(6) 2023.The physician stated: "[patient] has swelling and burns on the face, neck, and inside the mouth [that] are extensive.I will arrange for formal physical examination by independent practitioner as well as neurologist since [patient] has numbness in parts of her face, paresthesias, dysesthesias, shooting pains toward the top of her head, and hypersensitive skin in other areas." on (b)(6) 2023, merz product safety provided an email update.Per the email, the treating physician reported via phone (on (b)(6) 2023) that: "[patient] is experiencing significant nerve sensitivity.This has persisted from the night of (b)(6) 2023 to present with no signs of improvement.[patient] had a full face and neck treatment and opted for no pain management.Pain during treatment was described as "excruciating" and [patient] has since experienced headaches, tenderness, hypersensitivity to touch and temperature, as well as no sensitivity in other facial areas.The patient also says she has developed some jowling since treatment." on (b)(6) 2023, the treating physician provided an update via email, stating that the patient¿s symptoms started during and immediately following the procedure and have progressed.At the time of treatment, the patient experienced extreme discomfort during the procedure, burn marks on the skin and in the mouth, sharp shooting pain through the scalp and down the neck, pain in the teeth and jaw, and headache.The physician reported the patient¿s condition immediately after the incident as redness, swelling, headache, and jaw pain.The patient¿s condition currently reported as persistent headache, shooting pain through scalp and neck, numbness near ears, tenderness on neck glands, pain with pressure on the face, pain with chills, hypersensitivity on scalp, perception of crawling/itching but pain when addressed, dry mouth, swelling, increased hyperpigmentation on jaw, feeling ¿track marks¿ and tender spots inside the mouth, and shooting pains through face and neck when jaw is clenched.As of (b)(6) 2023, there has been a decrease of redness and swelling, but the remaining reported symptoms are mostly still the same.The following additional information related to patient and treatment details was also provided by the physician.The patient was treated, reported as to the best of their knowledge, with ds 7-3.0, ds 4-4.5, ds 7-4.5, and ds 10-1.5 transducers on the lower face, neck, and eyebrows on (b)(6) 2023.This treatment was a training performed by a merz pds, physician, and nurse.Relevant medical history for the patient was reported as melasma.The patient has fitzpatrick skin type 2, and no conditions that could potentially impact areas treated with ulthera system.The physician reported an unspecified gel was used during the treatment and sensory distraction/vibration was used to reduce discomfort during treatment.No known/identified malfunctions occurred during treatment.Patient has no prior history of ulthera treatments.Physician reported the skin care products used by the patient are zo skinhealth cleanser, polish, and pads.The patient was last seen by their primary care provider (reported as pcp) on (b)(6) 2023 and reported the symptoms persistent.On 03-jan-2024, the treating physician provided multiple photographs via email.One of the photos was sent with the subject ¿dec 19 face asymmetry¿ and appears to show the patient with an asymmetric smile.On 05-jan-2024, the treating physician provided additional information stating, ¿in my opinion part of the symptom spectrum namely scarring appears permanent, paresthesias are still persistent four weeks after the injury.¿ additionally, multiple video files were provided.Each video file contained an update, narrated by the patient, for the following dates: (b)(6) 2023, and (b)(6) 2024.Each video is paraphrased below: (b)(6) 2023 video: ¿i have a headache¿present since the treatment.I¿ve taken maxalt and that is not helping.I¿ve taken toradol and had toradol injections, and that is not relieving the pain.Even advil & tylenol ¿ nothing is working.The sunlight sucks [stated when facing a window, indicating potential photosensitivity].[top of head] is itchy in places, tingly in places, and really tender to touch.It hurts.I¿m really tender along my cheeks.It feels like a bruise, like i¿ve been punched in the face.I have a lot of tenderness in my neck.I have lumps in my neck [doctor interjects to state these are submandibular salivary glands] and dry mouth today.[my neck] is very swollen.¿ (b)(6) 2023 video: ¿i still have track lines inside my mouth.When i clench my jaw, it sends a sensation through my face, like biting aluminum foil or touching a 9v battery.My cheeks hurt, applying makeup hurts.I am really tender on my jawline [on right side], and i am unsure if it is because i have a crown on my tooth.I still have these [lumps ¿ patient points to the same submandibular salivary glands as the (b)(6) 2023 update].They¿re a little bit better than they were last week, but they¿re still tender.I have itchy eyebrows, when i scratch them, it hurts.When i rub anywhere on my face, i get a shooting sensation to the top of my scalp.It hurts to brush my hair.When the wind blows my hair, it hurts.¿ (b)(6) 2023 video: ¿today i still have a ridiculous headache.I describe it as dull; it¿s been the same for the past 13 days.[when exposed to cold], it is excruciating, with pins and needles on my scalp.When clenching my jaw or opening my mouth all the way, i get shooting pains down into my neck.[along the jawline on right side] i have almost no sensation at all on my cheeks, but [on both medial cheeks] where i have cheek filler it feels like a bruise.My melasma has gotten far worse.Inside of my mouth, i can feel the track lines.When i move my tongue, i feel the same shock sensation.[the lumps on neck] are tender to the touch.I have dry mouth.Even my lips are crusty.I¿m not producing spit like i should.¿ (b)(6) 2024 video: ¿i¿m really tired of the tingly feeling on my scalp and the headache.It gives me a headache to look up.My teeth don¿t fit right, and it hurts.[headache] has been consistent since the treatment.The ¿zinger¿ feeling never went away.I still have hypersensitivity in some areas [on right cheek] and no sensation [along jawline on right side].My neck is so tender and still so swollen.I have acne now [on neck left side].¿ on (b)(6) 2024, the treating physician provided additional information via email, stating that the patient has one dental implant in the upper left which has a metal post, as well as one porcelain dental crown on the lower right.The physician clarified that the patient does not have dermal filler in the buccal area.The patient was prescribed amitriptyline by her primary care physician and was assessed by a dentist, who put the patient on a stringent oral regimen for sensitivity and dry mouth.The dentist also observed the burn marks and welting inside her mouth.The patient continues to have daily headaches, itching of scalp, pain in scalp with minimal touch, pain in face and neck, and numbness along her jawline and buccal area.No additional information is available at this time.
 
Additional Manufacturer Narrative
No devices used during treatment were received for evaluation.The physician reported no device malfunctions occurred during treatment.A review of the support log did not identify any error codes or malfunctions during treatment.Additional review of the support log revealed the serial numbers of the ulthera devices used: uc-1 control unit (serial number: (b)(6)), uh-2 handpiece (serial number: (b)(6)), ut-1 ds 7-3.0 transducer (serial number: (b)(6)), ut-2 ds 4-4.5 transducer (serial number: (b)(6)), ut-3 ds 7-4.5 transducer (serial number: (b)(6)), and ut-4 ds10-1.5 transducer (serial number (b)(6)).Of the four transducers used, one was identified to be expired: ut-3 (b)(6) (expiration date: 06-jul-2023).An evaluation of the service history record (shr) for control unit (b)(6) found this device was most recently serviced in december 2021.During this service event, all required functional testing passed prior to release of the device.A review of the device history record (dhr) for this control unit found no non-conformances or rework were associated with the manufacture of this device.Deviations were identified; however, none would have contributed to the reported event.This device passed all required testing prior to distribution.An evaluation of the service history record (shr) for handpiece 15h022510r found this device was most recently serviced in october 2019.During this service event, all required functional testing passed prior to release of the device.A review of the device history record (dhr) for this handpiece found no non-conformances, rework, or deviations were associated with the manufacture of this device.All required testing passed prior to distribution.An evaluation of the dhrs for transducers (b)(6) found no deviations, reworks, or non-conformances were associated with the manufacture of these devices.All required testing passed prior to distribution an evaluation of the original dhr for transducer (b)(6) found no deviations or non-conformances were associated with the manufacture of this device.Rework was performed on the peek film membrane of this device; however, this issue would not have contributed to the reported event.This device passed all required testing prior to distribution.A review of the current version of the ulthera patient complaint trend analysis for the conditions of ¿edema,¿ ¿burns,¿ ¿neuropathy or paresthesia,¿ ¿tenderness/soreness/pain/sensitivity to touch,¿ ¿fat/volume loss,¿ ¿welt,¿ and ¿palsy or paresis¿ revealed that the trends for each issue are within allowable limits.These issues will continue to be monitored.A review of the current version of the ulthera patient complaint trend analysis for the conditions of ¿headache / migraine,¿ ¿discoloration,¿ ¿vision effects,¿ ¿patient other,¿ and ¿bruise¿ revealed that the rate of occurrence of these issues is not high enough to generate a trend.These issues will continue to be monitored.The patient investigation found no evidence a merz/ulthera device malfunctioned during this treatment.Three deviations from the ulthera instructions for use (ifu) were noted for this treatment: 1) the patient stated that ultherapy was applied over previously administered dermal fillers, 2) the physician reported the patient has one dental implant in the upper left oral cavity which has a metal post, 3) review of the support log revealed 30 lines were delivered to the submentum region using an expired transducer ((b)(6)).Per the ulthera ifu: treatment is not recommended over areas with dermal fillers, is contraindicated for use in patients with metallic implants in treatment area, and expired transducers should not be used.It is unknown if these deviations from the ifu contributed to the adverse event.The events application site scar (serious) is expected, whereas the event chloasma (non-serious) is considered equivalently expected as pigmentary change, and the event non-infective sialdenitis (non-serious) is considered equivalently expected as inflammation.The remaining events acne (non-serious) and condition aggravated (non-serious) are unexpected based on the currently valid ulthera us instructions for use leaflet of ulthera system.The reported dry mouth is considered to be consequence of the event non-infective sialoadenitis, and the reported facial asymmetry and paresthesias are considered to be a consequence of the previously reported nerve damage (serious).Application of ulthera system directly over areas previously treated with filler is not an approved indication of ulthera system in the us.The events occurred in compatible temporal and local relationship with the exception of the reported event application site scar.No information was provided on the localization of the reported scarring so that a local relationship can only be assumed.Possible confounding factor includes patient dental history of dental implant which has a metal post.Off label use of device remains coded for formal reasons only.Application of ulthera system is contraindicated for use in patients with metallic implants in the treatment area.Causality is therefore assessed as reasonably possibly related to the treatment with ulthera system.Causality for the previously reported events remains unchanged.Based on the information provided, this case was assessed as reportable to the fda, as the events nerve damage and application site scar were deemed to meet the serious criteria of permanent damage, as permanent damage cannot be excluded with certainty.No additional information is available at this time.When additional information becomes available, a supplemental medwatch will be submitted.
 
Event or Problem Description
On 13-dec-2023, a merz product development specialist (pds) reported via phone that on (b)(6) 2023 a patient experienced an adverse event.The pds stated: "[patient] received swelling/burns on the neck, face, and mouth, as well as nerve damage, numbness, and shooting pains to the top of the head.Patient also experiencing skin hypersensitivity." text messages from the treating physician were also received on 13-dec-2023.The physician stated: "[patient] has swelling and burns on the face, neck, and inside the mouth [that] are extensive.I will arrange for formal physical examination by independent practitioner as well as neurologist since [patient] has numbness in parts of her face, paresthesias, dysesthesias, shooting pains toward the top of her head, and hypersensitive skin in other areas." on 21-dec-2023, merz product safety provided an email update.Per the email, the treating physician reported via phone (on (b)(6) 2023) that: "[patient] is experiencing significant nerve sensitivity.This has persisted from the night of (b)(6) 2023 to present with no signs of improvement.[patient] had a full face and neck treatment and opted for no pain management.Pain during treatment was described as "excruciating" and [patient] has since experienced headaches, tenderness, hypersensitivity to touch and temperature, as well as no sensitivity in other facial areas.The patient also says she has developed some jowling since treatment." on (b)(6) 2023, the treating physician provided an update via email, stating that the patient¿s symptoms started during and immediately following the procedure and have progressed.At the time of treatment, the patient experienced extreme discomfort during the procedure, burn marks on the skin and in the mouth, sharp shooting pain through the scalp and down the neck, pain in the teeth and jaw, and headache.The physician reported the patient¿s condition immediately after the incident as redness, swelling, headache, and jaw pain.The patient¿s condition currently reported as persistent headache, shooting pain through scalp and neck, numbness near ears, tenderness on neck glands, pain with pressure on the face, pain with chills, hypersensitivity on scalp, perception of crawling/itching but pain when addressed, dry mouth, swelling, increased hyperpigmentation on jaw, feeling ¿track marks¿ and tender spots inside the mouth, and shooting pains through face and neck when jaw is clenched.As of (b)(6) 2023, there has been a decrease of redness and swelling, but the remaining reported symptoms are mostly still the same.The following additional information related to patient and treatment details was also provided by the physician.The patient was treated, reported as to the best of their knowledge, with ds 7-3.0, ds 4-4.5, ds 7-4.5, and ds 10-1.5 transducers on the lower face, neck, and eyebrows on (b)(6) 2023.This treatment was a training performed by a merz pds, physician, and nurse.Relevant medical history for the patient was reported as melasma.The patient has fitzpatrick skin type 2, and no conditions that could potentially impact areas treated with ulthera system.The physician reported an unspecified gel was used during the treatment and sensory distraction/vibration was used to reduce discomfort during treatment.No known/identified malfunctions occurred during treatment.Patient has no prior history of ulthera treatments.Physician reported the skin care products used by the patient are zo skinhealth cleanser, polish, and pads.The patient was last seen by their primary care provider (reported as pcp) on (b)(6) 2023 and reported the symptoms persistent.On (b)(6) 2024, the treating physician provided multiple photographs via email.One of the photos was sent with the subject ¿dec 19 face asymmetry¿ and appears to show the patient with an asymmetric smile.On (b)(6) 2024, the treating physician provided additional information stating, ¿in my opinion part of the symptom spectrum namely scarring appears permanent, paresthesias are still persistent four weeks after the injury.¿ additionally, multiple video files were provided.Each video file contained an update, narrated by the patient, for the following dates: (b)(6) 2023, and (b)(6) 2024.Each video is paraphrased below: (b)(6) 2023 video: ¿i have a headache¿present since the treatment.I¿ve taken maxalt and that is not helping.I¿ve taken toradol and had toradol injections, and that is not relieving the pain.Even advil & tylenol ¿ nothing is working.The sunlight sucks [stated when facing a window, indicating potential photosensitivity].[top of head] is itchy in places, tingly in places, and really tender to touch.It hurts.I¿m really tender along my cheeks.It feels like a bruise, like i¿ve been punched in the face.I have a lot of tenderness in my neck.I have lumps in my neck [doctor interjects to state these are submandibular salivary glands] and dry mouth today.[my neck] is very swollen.¿ (b)(6) 2023 video: ¿i still have track lines inside my mouth.When i clench my jaw, it sends a sensation through my face, like biting aluminum foil or touching a 9v battery.My cheeks hurt, applying makeup hurts.I am really tender on my jawline [on right side], and i am unsure if it is because i have a crown on my tooth.I still have these [lumps ¿ patient points to the same submandibular salivary glands as the (b)(6) 2023 update].They¿re a little bit better than they were last week, but they¿re still tender.I have itchy eyebrows, when i scratch them, it hurts.When i rub anywhere on my face, i get a shooting sensation to the top of my scalp.It hurts to brush my hair.When the wind blows my hair, it hurts.¿ (b)(6) 2023 video: ¿today i still have a ridiculous headache.I describe it as dull; it¿s been the same for the past 13 days.[when exposed to cold], it is excruciating, with pins and needles on my scalp.When clenching my jaw or opening my mouth all the way, i get shooting pains down into my neck.[along the jawline on right side] i have almost no sensation at all on my cheeks, but [on both medial cheeks] where i have cheek filler it feels like a bruise.My melasma has gotten far worse.Inside of my mouth, i can feel the track lines.When i move my tongue, i feel the same shock sensation.[the lumps on neck] are tender to the touch.I have dry mouth.Even my lips are crusty.I¿m not producing spit like i should.¿ (b)(6) 2024 video: ¿i¿m really tired of the tingly feeling on my scalp and the headache.It gives me a headache to look up.My teeth don¿t fit right, and it hurts.[headache] has been consistent since the treatment.The ¿zinger¿ feeling never went away.I still have hypersensitivity in some areas [on right cheek] and no sensation [along jawline on right side].My neck is so tender and still so swollen.I have acne now [on neck left side].¿ on (b)(6) 2024, the treating physician provided additional information via email, stating that the patient has one dental implant in the upper left which has a metal post, as well as one porcelain dental crown on the lower right.The physician clarified that the patient does not have dermal filler in the buccal area.The patient was prescribed amitriptyline by her primary care physician and was assessed by a dentist, who put the patient on a stringent oral regimen for sensitivity and dry mouth.The dentist also observed the burn marks and welting inside her mouth.The patient continues to have daily headaches, itching of scalp, pain in scalp with minimal touch, pain in face and neck, and numbness along her jawline and buccal area.On (b)(6) 2024, the practice provided an additional update via email.The reporter stated: "[patient] has permanent scaring in the tissue inside her mouth predominately on the right side.The patient continues to have enlarged sebaceous glands resulting in chronic dry mouth.There is an obvious asymmetry to [patient's] face and loss of tissue on her left side.There is permanent loss of sensation over the right masseter, the shooting pains resolved.This is current situation as of today." no additional information is available at this time.
 
Additional Manufacturer Narrative
No devices used during treatment were received for evaluation.The physician reported no device malfunctions occurred during treatment.A review of the support log did not identify any error codes or malfunctions during treatment.Additional review of the support log revealed the serial numbers of the ulthera devices used: uc-1 control unit (serial number: (b)(6)), uh-2 handpiece (serial number: (b)(6)), ut-1 ds 7-3.0 transducer (serial number: (b)(6)), ut-2 ds 4-4.5 transducer (serial number: (b)(6)), ut-3 ds 7-4.5 transducer (serial number: (b)(6)), and ut-4 ds10-1.5 transducer (serial number (b)(6)).Of the four transducers used, one was identified to be expired: ut-3 22m070620086 (expiration date: 06-jul-2023).An evaluation of the service history record (shr) for control unit (b)(6) found this device was most recently serviced in (b)(6) 2021.During this service event, all required functional testing passed prior to release of the device.A review of the device history record (dhr) for this control unit found no non-conformances or rework were associated with the manufacture of this device.Deviations were identified; however, none would have contributed to the reported event.This device passed all required testing prior to distribution.An evaluation of the service history record (shr) for handpiece (b)(6) found this device was most recently serviced in (b)(6) 2019.During this service event, all required functional testing passed prior to release of the device.A review of the device history record (dhr) for this handpiece found no non-conformances, rework, or deviations were associated with the manufacture of this device.All required testing passed prior to distribution.An evaluation of the dhrs for transducers 22m121620020, 23m010530021, and 22m070620086 found no deviations, reworks, or non-conformances were associated with the manufacture of these devices.All required testing passed prior to distribution an evaluation of the original dhr for transducer 23m071830059 found no deviations or non-conformances were associated with the manufacture of this device.Rework was performed on the peek film membrane of this device; however, this issue would not have contributed to the reported event.This device passed all required testing prior to distribution.A review of the current version of the ulthera patient complaint trend analysis for the conditions of ¿edema,¿ ¿burns,¿ ¿neuropathy or paresthesia,¿ ¿tenderness/soreness/pain/sensitivity to touch,¿ ¿fat/volume loss,¿ ¿welt,¿ and ¿palsy or paresis¿ revealed that the trends for each issue are within allowable limits.These issues will continue to be monitored.A review of the current version of the ulthera patient complaint trend analysis for the conditions of ¿headache / migraine,¿ ¿discoloration,¿ ¿vision effects,¿ ¿patient other,¿ and ¿bruise¿ revealed that the rate of occurrence of these issues is not high enough to generate a trend.These issues will continue to be monitored.The patient investigation found no evidence a merz/ulthera device malfunctioned during this treatment.Three deviations from the ulthera instructions for use (ifu) were noted for this treatment: 1) the patient stated that ultherapy was applied over previously administered dermal fillers, 2) the physician reported the patient has one dental implant in the upper left oral cavity which has a metal post, 3) review of the support log revealed 30 lines were delivered to the submentum region using an expired transducer (22m070620086).Per the ulthera ifu: treatment is not recommended over areas with dermal fillers, is contraindicated for use in patients with metallic implants in treatment area, and expired transducers should not be used.It is unknown if these deviations from the ifu contributed to the adverse event.The events application site scar (serious) is expected, whereas the event chloasma (non-serious) is considered equivalently expected as pigmentary change, and the event non-infective sialdenitis (non-serious) is considered equivalently expected as inflammation.The remaining events acne (non-serious) and condition aggravated (non-serious) are unexpected based on the currently valid ulthera us instructions for use leaflet of ulthera system.The reported dry mouth is considered to be consequence of the event non-infective sialoadenitis, and the reported facial asymmetry and paresthesias are considered to be a consequence of the previously reported nerve damage (serious).Application of ulthera system directly over areas previously treated with filler is not an approved indication of ulthera system in the us.The events occurred in compatible temporal and local relationship.Possible confounding factor includes patient dental history of dental implant which has a metal post.Off-label use of device remains coded for formal reasons only.Application of ulthera system is contraindicated for use in patients with metallic implants in the treatment area.The event application site atrophy occurred in a compatible local relationship; however, no precise information was provided on the onset for the event so that a temporal relationship can only be assumed based on the wording of this report.The localization for the event application site scar does not match to the application site.The event application site atrophy is considered equivalently expected as fat/volume loss based on the currently valid us instructions for use leaflet of ulthera system and causality is assessed as reasonably possibly related to the treatment with ulthera system.The reported loss of sensation is considered to be consequence of the previously reported nerve damage and the reported asymmetry is considered to be consequence of the reported loss of tissue.Causality is therefore assessed as reasonably possibly related to the treatment with ulthera system.Based on the information provided, this case remains reportable to the fda, as the events nerve damage and application site scar were deemed to meet the serious criteria of permanent damage, as permanent damage cannot be excluded with certainty.No additional information is available at this time.When additional information becomes available, a supplemental medwatch will be submitted.

Brand Name
ULTHERA SYSTEM
Common Device Name
ULTHERA SYSTEM
Manufacturer (Section D)
MERZ NORTH AMERICA, INC.
13900 w. grandview parkway
sturtevant WI 53177
Manufacturer (Section G)
MERZ NORTH AMERICA, INC.
13900 w. grandview parkway
sturtevant WI 53177
Manufacturer Contact
ashley ransom
13900 w. grandview parkway
sturtevant, WI 53177
2628351911
MDR Report Key18498380
Report Number3006560326-2024-00001
Device Sequence Number20854900
Product Code OHV
UDI-Device Identifier00840763100216
UDI-Public00840763100216
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K180623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberUC-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/13/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2015
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age38 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceWhite